Volume 14, Number 1
Preview Issue Next Issue

full paper access

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7

Preview Full PDF 119 174 Article preview

full paper access

R. S. Ye and Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22

Preview Full PDF 120 183 Article preview

full paper access

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31

Preview Full PDF 122 182 Article preview

full paper access

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39

Preview Full PDF 95 157 Article preview

full paper access

J. Gu and X. Hu

J. Comp. Math., 14 (1996), pp. 40-53

Preview Full PDF 116 183 Article preview

full paper access

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63

Preview Full PDF 116 179 Article preview

full paper access

Y. Y. Feng and J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70

Preview Full PDF 117 176 Article preview

full paper access

P. A. Farrell, P. W. Hemker and G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97

Preview Full PDF 121 187 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80